Yes, he said it likely due to my weight. He put me on theophalyn and symbicort along with predizone and antibitoics. I was sick. Anyway the next time I went it was normal. He took me off of everything but the regular one I've been on for years,singulair, and it was fine.
There is nothing more complete than a broken heart. For in the depths of the pain you will encounter the risen Jesus Christ.' Mark Brown
current weight: 340.0
Fitness Minutes: (21,717) Posts: 12,783 6/11/11 10:44 P
No I can say I have not heard that from mine. I know depending on my numbers is whether he increases how much I take each day or decreases the amount I take but never heard of the curve is abnormal. Good to see you Kate.
Cherly I can do all things through Christ who strenghtens me Philippians 4:13
Pounds lost: 14.8
Fitness Minutes: (8,807) Posts: 198 6/11/11 11:01 A
Just wondering if anyone out there has ever had their doc tell them that their numbers are good but the curve is abnormal and adjust the meds because of it?
Whatever theings are true, whatever things are noble whatever things are just, whatever things are pure, whatever things are lovely, whatever things are of good report, if there is any virtue and if there is anything praiseworthy-meditate on these things.
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.